# SDR AALA20030873

- Difficulty date: August 17, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N1449D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11458
- System (JASC): 3160 · Central Display
- Part: Monitor
- Part number: EARLM8504413
- Condition: Defective
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE ORD-EWR, RECEIVED RUDDER 1 AND RUDDER 2 WARNINGS ON CLIMB-OUT.  RETURNED TO ORD WITHOUT FURTHER INCIDENT.  ACCOMPLISHED BITE CHECK OF AFCAS.  SUSPECT RUDDER LIMITER MONITOR UNIT DEFECTIVE.  REPLACED RCMU.  ACCOMPLISHED STICKING SWITHC TEST AND TEST 40.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
